Alert archive / New York / Special Weather Statements in 2014
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Aug 2, 2014, 12:32 AM EDT for Chautauqua County, New York. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2014, 12:32 AM EDT (04:32 UTC)
- Expired
- Aug 2, 2014, 1:30 AM EDT
- In force
- 58 min
- Issued by
- NWS Buffalo, NY
County Chautauqua County, NY
The radar
The Buffalo radar (KBUF), 91 km from the middle of the area, began a volume at 04:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 4.5 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 137 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1801 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
202
WWUS81 KBUF 020432
SPSBUF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1232 AM EDT SAT AUG 2 2014
NYZ019-020-020530-
CATTARAUGUS NY-CHAUTAUQUA NY-
1232 AM EDT SAT AUG 2 2014
...STRONG THUNDERSTORM MOVING INTO THE AREA...
* AT 1220 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SMALL AREA OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY
HEAVY RAINFALL...WITH RATES OF ONE TO TWO INCHES PER HOUR. THIS
AREAS OF STORMS WAS LOCATED BETWEEN FALCONER AND RANDOLPH...AND
MOVING SLOWLY OFF TO THE NORTHEAST AT AROUND 5 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
ELLINGTON...
RANDOLPH...
POLAND...
CONEWANGO AND EAST RANDOLPH...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD
CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
LAT...LON 4227 7908 4216 7888 4207 7891 4203 7920
4221 7926
$$
MITCHELLWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Aug 1, 10:50 PM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, Aug 1, 10:50 PM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 1050 PM EDT FRI AUG 1 2014 .SYNOPSIS... DISTURBANCES ROTATING AROUND LOW PRESSURE IN EASTERN CANADA WILL KEEP THE AREA OUT OF THE TRUE MID SUMMER HEAT AND HUMIDITY THROUGH AT LEAST EARLY NEXT WEEK. THERE WILL BE THE CHANCE FOR AFTERNOON SHOWERS AND THUNDERSTORMS THROUGH TUESDAY...MAINLY AWAY FROM THE LAKES...AND OVER THE SOUTHERN TIER AND FINGER LAKES REGION. && .NEAR TERM /THROUGH SATURDAY/... WHILE THE STRONG TO SEVERE THUNDERSTORMS HAVE WEAKENED...SLOW MOVING DOWNPOURS IN RESIDUAL STORMS HAVE RESULTED IN AREAS OF FLOODING. THE FIRST AREA IS IN WAYNE COUNTY WHERE STORMS HAVE SINCE MOVED OUT OF THE COUNTY. TWO TO THREE INCHES OF RAIN FELL OVER PARTS OF THE COUNTY...AND WHILE ADDITIONAL RAIN IS NOT EXPECTED UNTIL LATE TONIGHT OR DURING THE DAY SATURDAY...WATER IN THE FLOODED AREAS WILL BE SLOW TO RECEDE. HYDRO RELATED WARNINGS FOR WAYNE COUNTY WILL END WITHIN AN HOUR OR SO OF MIDNIGHT...PENDING THE LOCATION WITHIN THE COUNTY. THE SECOND AREA OF CONCERN AT THIS POINT IS IN THE SOUTHERN TIER WHERE SLOW MOVING DOWNPOURS PRODUCED MORE THAN 3 INCHES OF RAIN IN THE SOUTH CENTRAL PORTIONS OF CATTARAUGUS COUNTY EAST OF LIMESTONE. A FLASH FLOOD WARNING IS IN EFFECT FOR THAT AREA UNTIL 1 AM. OTHERWISE...A BAND OF SHOWERS AND WEAKENING THUNDERSTORMS STRETCHING FROM ALLEGANY STATE PARK IN THE SOUTHERN TIER TO SOUTHERN PORTIONS OF LIVINGSTON AND ONTARIO COUNTIES WILL SLOWLY LIFT NORTH INTO A MARGINALLY UNSTABLE AIRMASS. THE FACT THAT THE STORMS ARE ONLY MOVING AT ABOUT 15 KTS COMBINED WITH INCREASED MID LEVEL MOISTURE WILL KEEP THE RISK OF HEAVY DOWNPOURS INTACT...BUT THIS RISK SHOULD BE MINIMIZED BY A SOMEWHAT STABILIZING ENVIRONMENT. OUTSIDE OF THE STORMS...CLOUDS WILL GRADUALLY INCREASE WITH LOWS RANGING FROM THE UPPER 50S TO THE MID 60S. THE INCREASED MOISTURE ON SATURDAY WILL THEN FUEL CONVECTION BROUGHT ABOUT BY A COMBINED INVERTED SFC TROUGH AND THE APPROACH OF A SIGNIFICANT MID LEVEL SHORTWAVE OVER THE UPPER OHIO VALLEY. WHILE THE BULK OF THE DAY WILL BE RAIN FREE...IT SHOULD BECOME UNSETTLED FOR MOST AREAS WITH POPS INCREASING TO HIGH CHC/LIKELY BY AFTERNOON. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... THE AXIS OF OUR EASTERN CONUS 500MB TROUGH WILL LIFT FROM THE OHIO VALLEY ACROSS THE LOWER GREAT LAKES TO NEW ENGLAND BY MONDAY. AS THIS FEATURE CROSSES OUR REGION IT WILL INTERACT WITH A DEEP PLUME OF MOISTURE IN PLACE TO CONTINUE CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH THE PERIOD. HIGHEST CHANCES WILL BE FOUND FROM SATURDAY NIGHT INTO SUNDAY AFTERNOON WHERE INSTABILITY WILL PEAK WHILE JUST A SLIGHT CHANCE IS POSSIBLE ON MONDAY AND MONDAY NIGHT AHEAD OF THE NEXT SHORTWAVE DIVING ACROSS THE GREAT LAKES. LACK OF STRONG WIND SHEAR WILL PREVENT A THREAT OF SEVERE WEATHER BUT THE LIGHTER WINDS MAY STILL ALLOW PULSE STORMS CAPABLE OF HEAVY DOWNPOURS AND SMALL HAIL. 850MB TEMPS AROUND 13C WILL KEEP HIGH TEMPERATURES JUST SLIGHTLY BELOW NORMAL WHILE OVERNIGHT TEMPS WILL DIP INTO THE MID 50S TO LOW 60S. && .LONG TERM /TUESDAY THROUGH FRIDAY/... BROAD 500MB TROUGHINESS WILL LIE ACROSS THE GREAT LAKES THROUGH THE MIDDLE OF NEXT WEEK THEN MODELS HINT AT WEST COAST RIDGING BUILDING EAST TO THE UPPER GREAT LAKES TOWARD THE SECOND HALF OF NEXT WEEK. THIS PATTERN WILL KEEP CHANCES OF SHOWERS AND THUNDERSTORMS IN PLAY TUESDAY FALLING TO SLIGHT CHANCE BY WEDNESDAY WHEN THE TROUGH AXIS IS FORECAST TO SHIFT EAST OF THE FORECAST AREA. AFTER THIS RISING HEIGHTS ALOFT AND SURFACE HIGH PRESSURE SHOULD BRING A FEW DRY DAYS TO CLOSE OUT THE WEEK. THE PACIFIC SOURCED FLOW PATTERN WILL KEEP TEMPERATURES NEAR TO SLIGHTLY BELOW AVERAGE WITH HIGHS RANGING FROM THE MID TO UPPER 70S AND LOWS FALLING INTO THE UPPER TO MID 50S ESPECIALLY TOWARD THE END OF THE WEEK AS A DRY NORTHERLY FLOW SETS UP ON THE EASTERN SIDE OF THE SURFACE HIGH. && .AVIATION /03Z SATURDAY THROUGH WEDNESDAY/... MAINLY VFR CONDITIONS WILL BE FOUND ACROSS WESTERN AND ESPECIALLY NORTH CENTRAL NEW YORK OVERNIGHT...ALTHOUGH SOME LEFTOVER THUNDERSTORM ACTIVITY WILL BE FOUND ACROSS PARTS OF THE FINGER LAKES REGION. ON SATURDAY...VFR CONDITIONS WILL DOMINATE THE DAY BUT THERE WILL BE INCREASING COVERAGE OF SHOWERS AND THUNDERSTORMS DURING THE MIDDAY AND AFTERNOON. OUTLOOK... SATURDAY NIGHT THROUGH WEDNESDAY...NO SIGNIFICANT WEATHER IS EXPECTED. AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE AWAY FROM THE LAKES SUNDAY THROUGH TUESDAY...WITH PATCHY VALLEY FOG EACH NIGHT. && .MARINE... A RELATIVELY WEAK SFC PRESSURE GRADIENT INTO EARLY NEXT WEEK WILL RESULT IN ONSHORE BREEZES DURING THE DAYS...WITH LIGHT OFFSHORE BREEZES OVERNIGHT. THERE WILL BE THE RISK FOR THUNDERSTORMS SATURDAY AFTERNOON. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...FRANKLIN NEAR TERM...RSH SHORT TERM...SMITH LONG TERM...SMITH AVIATION...RSH MARINE...FRANKLIN
Hazardous weather outlook, Aug 1, 5:10 AM EDT, 19 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 510 AM EDT FRI AUG 1 2014 NYZ001>008-010>014-019>021-085-020915- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 510 AM EDT FRI AUG 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-020915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 510 AM EDT FRI AUG 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Special weather statement, Aug 1, 9:18 PM EDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
918 PM EDT FRI AUG 1 2014
NYZ004>006-020145-
CAYUGA NY-OSWEGO NY-WAYNE NY-
918 PM EDT FRI AUG 1 2014
...A STRONG THUNDERSTORM MOVING ACROSS EASTERN WAYNE COUNTY...
* AT 915 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
WINDS UP TO 40 MPH...AND HEAVY RAIN. THIS STORM WAS LOCATED 15 MILES
WEST OF CATO...AND MOVING EAST AT 10 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
WOLCOTT...
PORT BAY...
RED CREEK...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD
CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
LAT...LON 4315 7648 4311 7686 4326 7696 4336 7671
4335 7670 4336 7669 4339 7663
REYNOLDSSpecial weather statement, Aug 1, 9:47 PM EDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
947 PM EDT FRI AUG 1 2014
NYZ020-021-085-020245-
ALLEGANY NY-CATTARAUGUS NY-ERIE NY-
947 PM EDT FRI AUG 1 2014
...STRONG SLOW MOVING THUNDERSTORMS OVER THE SOUTHERN TIER...
* AT 940 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...
AND VERY HEAVY RAIN OVER ALLEGANY AND CATTARAUGUS COUNTIES. THE
STRONGEST STORM WAS LOCATED NEAR ALLEGANY...MOVING NORTHEAST AT
JUST 15 MPH.
BECAUSE OF THE SLOW NATURE OF THESE STORMS...THEY WILL HAVE AN
INCREASED RISK OF PRODUCING LOCALIZED FLOODING OF ROADS AND POOR
DRAINAGE AREAS.
LAT...LON 4200 7903 4244 7904 4247 7775 4234 7777
4199 7847
RSHSpecial weather statement, Aug 1, 9:54 PM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
954 PM EDT FRI AUG 1 2014
NYZ004>006-020230-
CAYUGA NY-OSWEGO NY-WAYNE NY-
954 PM EDT FRI AUG 1 2014
...STRONG THUNDERSTORM MOVING INTO THE AREA...
* AT 947 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
WINDS TO 40 MPH...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED 18
MILES WEST OF FULTON...AND MOVING NORTHEAST AT 15 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
FAIR HAVEN...
HANNIBAL...
WOLCOTT...
RED CREEK...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD
CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
LAT...LON 4315 7684 4329 7691 4331 7685 4332 7679
4335 7673 4335 7670 4343 7663 4346 7656
4346 7655 4329 7638
MITCHELLSpecial weather statement, Aug 1, 11:04 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1104 PM EDT FRI AUG 1 2014
NYZ019-020-020400-
CATTARAUGUS NY-CHAUTAUQUA NY-
1104 PM EDT FRI AUG 1 2014
...STRONG THUNDERSTORM MOVING INTO THE AREA...
* AT 1058 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL
HAIL...STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THIS LINE OF
STORMS STRETCHED FROM SOUTHEASTERN CHAUTAUQUA COUNTY EASTWARD
THROUGH SOUTHERN CATTARAUGUS COUNTY...AND ARE SLOWLY MOVING NORTH
AT 5 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
ALLEGANY PARK...
RANDOLPH AND EAST RANDOLPH...
COLD SPRING...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD
CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
LAT...LON 4221 7916 4222 7873 4205 7873 4199 7910
4200 7913
MITCHELLLocal storm report, Aug 1, 11:30 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1130 PM EDT FRI AUG 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM FLASH FLOOD NEWARK 43.04N 77.09W
08/01/2014 WAYNE NY LAW ENFORCEMENT
SEVERAL STREETS CLOSED IN NEWARK.
&&
EVENT NUMBER BUF1400295
JAMSpecial weather statement, Aug 2, 12:32 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1232 AM EDT SAT AUG 2 2014
NYZ019-020-020530-
CATTARAUGUS NY-CHAUTAUQUA NY-
1232 AM EDT SAT AUG 2 2014
...STRONG THUNDERSTORM MOVING INTO THE AREA...
* AT 1220 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SMALL AREA OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY
HEAVY RAINFALL...WITH RATES OF ONE TO TWO INCHES PER HOUR. THIS
AREAS OF STORMS WAS LOCATED BETWEEN FALCONER AND RANDOLPH...AND
MOVING SLOWLY OFF TO THE NORTHEAST AT AROUND 5 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
ELLINGTON...
RANDOLPH...
POLAND...
CONEWANGO AND EAST RANDOLPH...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD
CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
LAT...LON 4227 7908 4216 7888 4207 7891 4203 7920
4221 7926
MITCHELLThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:01 PM EDT | Areal Flood Warning | BUF | Wayne | 3 hr |
| Aug 1, 8:49 PM EDT | Areal Flood Advisory | BUF | Monroe | 3 hr |
| Aug 1, 8:50 PM EDT | Special Weather Statement | BUF | Allegany, Cattaraugus | 55 min |
| Aug 1, 9:18 PM EDT | Special Weather Statement | BUF | Wayne | 27 min |
| Aug 1, 9:34 PM EDT | Flash Flood Warning | BUF | Wayne | 3 hr |
| Aug 1, 9:47 PM EDT | Special Weather Statement | BUF | Allegany, Cattaraugus | 58 min |
| Aug 1, 9:54 PM EDT | Special Weather Statement | BUF | Cayuga | 36 min |
| Aug 1, 10:07 PM EDT | Flash Flood Warning | BUF | Cattaraugus | 3 hr |
| Aug 1, 11:04 PM EDT | Special Weather Statement | BUF | Cattaraugus | 56 min |
| Aug 2, 1:45 AM EDT | Areal Flood Advisory | BUF | Chautauqua | 3 hr |
| Aug 2, 12:29 PM EDT | Special Weather Statement | BUF | Lewis | 31 min |
| Aug 2, 1:28 PM EDT | Special Weather Statement | BUF | Lewis | 62 min |
| Aug 2, 2:15 PM EDT | Flash Flood Watch | BUF | Cattaraugus, Chautauqua, Erie, Wyoming | 9 hr |
| Aug 2, 4:22 PM EDT | Special Weather Statement | BUF | Allegany, Cattaraugus, Chautauqua, Erie, Wyoming | 83 min |
| Aug 2, 4:41 PM EDT | Special Weather Statement | BUF | Oswego | 64 min |
| Aug 2, 4:51 PM EDT | Special Marine Warning | BUF | 54 min | |
| Aug 2, 4:58 PM EDT | Special Marine Warning | BUF | 92 min | |
| Aug 2, 5:12 PM EDT | Flash Flood Warning | BUF | Livingston, Monroe, Ontario, Wayne, Wyoming | 4 hr |
| Aug 2, 5:19 PM EDT | Flash Flood Warning | BUF | Cattaraugus, Chautauqua, Erie | 4 hr |
| Aug 2, 5:34 PM EDT | Special Marine Warning | BUF | 56 min | |
| Aug 2, 5:48 PM EDT | Special Marine Warning | BUF | 87 min | |
| Aug 2, 5:53 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Wyoming | 28 min |
| Aug 2, 6:50 PM EDT | Special Weather Statement | BUF | Genesee | 55 min |
Nearby
Special Weather Statements in New York, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.